# SDR DALA2023040302538

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50027
- Aircraft time: 9,801 hours, 4,667 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED FUMES "DIRTY SOCK" SMELL ON TAKEOFF AND ARRIVAL BELOW 12K FEET MSL. ONLY NOTICED IN FLIGHT DECK. FA'S DID NOT NOTICE IN CABIN. REF ER/A 607546-14 REV. ORIG. SECTION I: TEMPORARY ACCEPTANCE C/ W. OK FOR SVC. DEF TO MON. REF A/C LOG 9494248. (LP# 9494244)
